Results 1 to 3 of 3

Thread: My luck ran out

  1. #1

    My luck ran out

    Some of you will recall that a couple of years ago I was struggling with abdominal pain and AD sweating. After every test in the book came back negative we concluded that it was neurogenic pain. To make a long story short, some CC members suggested that I give amitriptyline a try. Sure enough it worked. It brought both the pain and sweating down to a tolerable level. It has worked well up until about two months ago. Now I am back to square one, miserable as hell. I am about ready to start carrying around a towel to sop up the sweat. I have an appointment with my primary care doc next week so maybe we will try something else... maybe some ditropan to at least slow the sweating. The thing about A-trip that I really appreciated was that I had no noticeable side effects. But I may be forced to try some of the other tri-cyclics. Any other suggestions?
    You will find a guide to preserving shoulder function @
    http://www.rstce.pitt.edu/RSTCE_Reso...imb_Injury.pdf

    See my personal webpage @
    http://cccforum55.freehostia.com/

  2. #2
    my doc put me on Cymbalta for nerve pain its been helping so far maybe you could try that
    it did make me tired at first
    to alcohol the cause of-and solution to-all of lifes problems [homer simpson]

  3. #3
    This sounds miserable. Agree with seeing your primary care to make sure something else isn't going on, like an infection etc... that has nothing to do with your baseline "chronic pain". I notice with my father that we have to remind his doctors to do the same yearly physical/preventative care that they would do for an AB patient.

    Have you had any medicine changes lately that correspond with this change in pain? Sometimes drug interactions can cause unexpected changes.

    Have you tried increasing the dose of amitriptyline? You can increase it, unless you start having difficult side effects (ex. fatigue, constipation). Sometimes the sister medicine nortriptyline can have fewer side effects. My Dad found that these pain meds made him tired. He takes Neurontin and Cymbalta now.

Similar Threads

  1. Wish Me Luck!
    By KiranA in forum Life
    Replies: 47
    Last Post: 04-21-2009, 03:46 PM
  2. Wow..wish this kid luck...
    By monkeygirl in forum Life
    Replies: 0
    Last Post: 11-12-2007, 08:42 PM
  3. Luck
    By jimnms in forum Life
    Replies: 6
    Last Post: 06-22-2005, 10:42 PM
  4. Wish me luck!
    By KiranA in forum Recreation, Sports, Travel, & Hobbies
    Replies: 11
    Last Post: 10-01-2003, 02:20 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •